# SDR SWAA2023060655661

- Difficulty date: June 5, 2023
- Submitted: June 6, 2023
- Operation: Air carrier
- Aircraft: N8579Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63591
- Aircraft time: 16,228 hours, 8,210 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Cracked
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BOARD SUPPORT R/H PANEL BRAKE ASSY. CRACKED - LOCATED AT STA 540 (P/N 143A5240-36) (ZONE 126)<[01] REMOVED AND INSTALLED BRAKE PANEL ASSY IAW SRM 51-40-02;[02] *UPDATED FAILURE TYPE AND DIMENSIONS ONLY*
